# SDR DALA2023041202880

- Difficulty date: April 11, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N931DQ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38302
- Aircraft time: 23,062 hours, 17,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2715111) DURING INSPECTION FOUND CORROSION AT STA 727-727I RBL 21 WL 158. REMOVED & REPLACED Z CHANNEL IAW B737 SRM 53-00-53-2R-5 & BOEING DWG 146A7500 REV B.
